# SDR 2002F00290

- Difficulty date: January 25, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N135N
- Make and model: Urocop EC135P1
- Aircraft serial: 0086
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ejector
- Part number: L713M2054101
- Condition: Cracked
- Location: Exhaust Sys
- Part time: 451 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EJECTOR ASSEMBLY CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
